# SDR ASAA2022041337979

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 562 hours, 173 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

2 PLUS 40 INTO FLIGHT AT FL340 BOTH FMC'S FAILED CRUISE FL340 FOR 30-45 SECONDS. THEY BOTH RE-BOOTED WITHOUT ANY PILOT INTERACTION AND OPERATED NORMALLY. GROUNDED - YES. NO ACTIVE FMC FAULTS. FMC FLT HISTORY ONLY SHOWING RH FMC FAULT ON LAST LEG. CYCLED RH FMC AND LH FMC C/B, FMC'S OPS NORMAL PER B737-9 AMM 34-61-00.
